MathSciNet Relay Station
MathSciNet bibliographic data
MR204729 (34 #4567) 33.40
Müller, Harald J. W. Asymptotic expansions of ellipsoidal wave functions in terms of Hermite functions. Math. Nachr. 32 1966 49–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement